# SDR DALA2025032802333

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 87,878 hours, 28,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 2L EXIT SIGN COVER NEEDS REATTACHED. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER. CKS GOOD. (6915654)
